# SDR SWIA2017113044023

- Difficulty date: November 9, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 37,305 hours, 34,078 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD, RBL 27.5 DAMAGED.  REPAIRED THE BULKHEAD IAW REO. LEAK CHECKED GOOD.
